Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 27, 2014, 08:53:14 PM

Login with username, password and session length


Members
  • Total Members: 24311
  • Latest: Eb39
Stats
  • Total Posts: 650560
  • Total Topics: 49673
  • Online Today: 195
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: feel awful  (Read 2241 times)

0 Members and 1 Guest are viewing this topic.

Offline weasel

  • Member
  • Posts: 1,728
feel awful
« on: October 03, 2006, 06:37:08 PM »
I have been on truvada/reyataz/norivir/aprazolam/citlapramhiybromide?
 for just over 2 years .
 I feel like crap  most of the time .I have not worked sence may 2005
  When i do feel well it does not last long .I ache ,have sporadic pain.
headaches ,stiff necks .sleep problems ,that trazadone just makes the next day a fog.
 I am yellowee ,my arms go numb at night . my hands go numb while I drive .I take tranquilizers to keep me from being a huge srceaming maniac ! , My TWIN   is a srceaming maniac ! ,nothing to do with HIV ??
 My arms hurt ,my jaw hurts ! my belly hurts !my body hurts!
  VA doctor says I am doing good ..............................
 Get a job with a mop ..............
Was a hardworking Cabinet Maker ...........   
I am making a list to bring to Saint Louis tommarow  to add
to my record !
 When I filed for disabilty , they said NONE  of my comments had made it to hard file, at the VA.
 I am a nervous wreck .
I do not want to switch meds , My doctor in Las Vegas, nv.  had told me the FIRST is always the best .
                                         all comments welcome   
                                             thanks   , Karl



" Live and let Live "

Offline tigger2376

  • Member
  • Posts: 462
  • too bad to die youngish!
Re: feel awful
« Reply #1 on: October 17, 2006, 03:23:27 PM »
As ive only been taking meds a short time just really wanted to give some support. Really can't think of much that isn't a cliche. Had a good job myself until very recently when first ARC, (PCP) and then stevens-johnson syndrome screwed that up, am having to sue my ex employer, ironically a group of nursing homes! sick of people telling me that side effects will get better, they're not the ones with their ass on fire and puking as a national sport! All love though, I can only hope it gets better for you, you'll be in my thoughts
I know i'm going to enjoy the party in the afterlife, but do you all mind that I'm going to be VERY late!!!

Offline pozniceguy

  • Member
  • Posts: 1,186
  • Niceguy Dallas
Re: feel awful
« Reply #2 on: October 17, 2006, 04:44:09 PM »
Sorry to hear that the "side effects" have been more problem than the virus....I was with the govt..for many years ..the VA in particular  has a record keeping problem ..I would strongly advise that you get and keep your own copy of everything that transpires between you and them.....ask the clerk/secty /Dr... but get copy of all notes, prescriptions, diagnoses..comments...sometimes they will give you the bureaucratic brush off but they are your records and you need to keep a copy of them .......I have seen whole files disappear going from one office to another in the same building.  If they really drag feet, file an open records request to review your files...then copy them yourself.... usually can find a helpful nurse/clerk that will let you use machine      some places actually have machines with pay per copy capacity.  Last resort .. bring a digital  camera and carefully copy all that you can as closely as your camera will focus....
BTW  I have never heard of the last two meds , what are they for ????
Good luck
remember the good times...honor the past but don't live there
Le stelle la notte sono grandie luminose, nel cuore profondo del Texas

Offline pozniceguy

  • Member
  • Posts: 1,186
  • Niceguy Dallas
Re: feel awful
« Reply #3 on: October 17, 2006, 04:46:29 PM »
..oops almost forgot to mention the voulnteers...the VA hospitals are full  of them ..most know the way around pretty well  don't hesitate to ask one for help
remember the good times...honor the past but don't live there
Le stelle la notte sono grandie luminose, nel cuore profondo del Texas

Offline allanq

  • Member
  • Posts: 692
  • still life with pills
Re: feel awful
« Reply #4 on: October 30, 2006, 09:52:55 PM »
Karl,
You said, "I do not want to switch meds , My doctor in Las Vegas, nv.  had told me the FIRST is always the best ."

I'm not sure what this means. Is your doctor saying that the first regimen that you take is always the best and that you should just stick with it, regardless of side effects?

If that is what he meant, then he is WRONG, WRONG, WRONG! It is entirely possible that some or all of your feeling lousy is due to your meds. You and your doctor need to take a hard look at the meds that you are taking and talk about the possibility of switching to a different regimen.

If your doctor is not willing to consider changing meds then you would be wise to look for a doctor who looks at more than just the numbers on a lab report.

Allan
Top (Breakfast): Prezista, Norvir, Isentress, Zoloft (2), Glyburide (2), Aspirin
Bottom right (Dinner): Prezista, Norvir, Isentress
Bottom left (Bedtime): Sustiva, Trazodone (2), Lipitor, Septra (no longer taking this)
Center: Alprazolam (Xanax)
Not shown: various vitamins & supplements

Offline royrogers

  • Member
  • Posts: 4
Re: feel awful
« Reply #5 on: October 31, 2006, 10:36:19 PM »
Karl, You should not feel so bad. You should get a second opinion, make sure your not on too much medication.
RR

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.